# SDR AWXA200500732

- Difficulty date: June 9, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 59,750 hours, 36,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6545834300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-13 CHECK, FOUND CORROSION ON INTERCOSTAL SUPPORT AT STATION 297, WL 208, BL 31R.  CORROSION OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1 FIG 101.  REMOVED CORRODED INTERCOSTAL SUPPORT AT STATION 297, WL 208, BL 31R AND FABRICATED NEW INTERCOSTAL SUPPORT IAW BOEING 737-300 SRM 51-40-05 FIG 2-4, BOEING 737-300 SRM 51-40-02 FIG 8 AND BOEING DWG 65-45834.  INSTALLED FABRICATED REPAIR PARTS AT STATION 297, WL 208, BL 31R IAW BOEING 737-300 SRM 51-40-02-0 FIG 4.
